There is a interaction with pristiq and belviq. Can cause Serotonin Syndrome and I talked to my Dr. and she said I would be fine and she would not have prescribed it if I thought it would hurt you. Has anyone else taken a anti depressant with Belviq? Thanks
If everyone who the literature says could have serotonin syndrome had it, the ers would be overflowing. They warn you about it, but it is very rare, and what you need to do is google it, learn the symptoms, then not worry too much. I take effexor, tramadol and amitriptyline and have for more then 10 yrs. On paper I could be having serotonin syndrome, in reality I've never had a problem. True serotonin syndrome generally occurs when someone overdoses on something that can cause it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2014 • 1 answer
Updated 13 Jun 2018 • 2 answers
Updated 17 Jun 2015 • 4 answers
Updated 28 Mar 2017 • 2 answers
Updated 10 Aug 2017 • 1 answer